Alert archive / Iowa / River Flood Warnings in 2011

River Flood Warning 40, NWS Sioux Falls, SD

March 18, 2011Clay County, Iowa

NWS Sioux Falls, SD issued this river flood warning at Mar 18, 2011, 3:25 AM CDT for Clay County, Iowa. It took effect at Mar 18, 2011, 4:45 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 18, 2011, 3:25 AM CDT (08:25 UTC)
In effect from
Mar 18, 2011, 4:45 AM CDT
Expired
Mar 18, 2011, 2:52 PM CDT
In force
10 hr
Issued by
NWS Sioux Falls, SD
Flood severity
Minor

County Clay County, IA

The radar

The Sioux Falls radar (KFSD), 139 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ocheyedan River near Spencer (SPOI4). The gauge peaked at 7.99 ft at Mar 18, 2011, 10:00 AM CDT.

actionminormoderate681003/1803/19
Action stage
7 ft
Minor stage
8 ft
Moderate stage
9.5 ft
Major stage
10.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06605000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

890 
WGUS43 KFSD 180825
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
325 AM CDT FRI MAR 18 2011

...THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN IOWA...

  OCHEYEDAN RIVER NEAR SPENCER 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

&&

IAC041-191225-
/O.NEW.KFSD.FL.W.0040.110318T0945Z-110320T1330Z/
/SPOI4.1.ER.110318T0945Z.110319T0000Z.110319T1330Z.NO/
325 AM CDT FRI MAR 18 2011

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OCHEYEDAN RIVER NEAR SPENCER.
* UNTIL SUNDAY MORNING.
* AT 02AM FRIDAY THE STAGE WAS 7.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 5 AM FRIDAY AND CREST NEAR 8.3
  FEET BY FRIDAY MARCH 18. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  SATURDAY MARCH 19.
* AT STAGES NEAR 8.0 FEET...MINOR FLOODING OF PASTURE LAND BEGINS. 


$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST
         STAGE  STAGE  TIME      STAGE  TIME     

OCHEYEDAN RIVER
SPOI4     8.0    7.91 FRI 3 AM    8.3  FRI 7 PM
3 follow-up statements
693 
WGUS83 KFSD 180837
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
337 AM CDT FRI MAR 18 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...

  WILLOW CREEK NEAR CROOKS 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...IOWA...
  FIRESTEEL CREEK NEAR MOUNT VERNON
  WEST FORK VERMILLION RIVER NEAR PARKER 
  BIG SIOUX RIVER AT SIOUX FALLS NORTH CLIFF
  OCHEYEDAN RIVER NEAR SPENCER
  LITTLE SIOUX RIVER AT LINN GROVE
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED LATER THIS MORNING. 

&&

SDC099-180907-
/O.CAN.KFSD.FL.W.0012.000000T0000Z-110318T0837Z/
/WCCS2.2.SM.110315T1657Z.110317T0701Z.110318T0515Z.NO/
337 AM CDT FRI MAR 18 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WILLOW CREEK NEAR CROOKS.
* AT 03AM FRIDAY THE STAGE WAS 8.7 FEET.
* FLOOD STAGE IS 9.0 FEET.
* AT STAGES NEAR 9.0 FEET...THE LOWER LEFT BANKS OVERFLOW FLOODING 
SOME PASTURE AND HAY LAND. 


$$

SDC125-192136-
/O.EXT.KFSD.FL.W.0033.000000T0000Z-110319T2136Z/
/PKRS2.2.SM.110316T1621Z.110317T1245Z.110318T2136Z.NO/
337 AM CDT FRI MAR 18 2011

...FLOOD WARNING EXTENDED UNTIL 5 PM SATURDAY... 
THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK VERMILLION RIVER NEAR PARKER.
* AT 03AM FRIDAY THE STAGE WAS 10.3 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY MARCH 18.
* AT STAGES NEAR 10.0 FEET...MODERATE FLOODING OF AGRICULTURAL LAND 
BEGINS. 


$$

IAC119-SDC083-099-251236-
/O.CON.KFSD.FL.W.0023.000000T0000Z-000000T0000Z/
/SXFS2.2.SM.110318T1640Z.110323T0600Z.000000T0000Z.NO/
337 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG SIOUX RIVER AT SIOUX FALLS NORTH CLIFF.
* AT 02AM FRIDAY THE STAGE WAS 15.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 12 PM FRIDAY AND CREST NEAR 
  17.7 FEET BY SATURDAY MARCH 19.
* AT STAGES NEAR 18.0 FEET...SIGNIFICANT AMOUNTS OF RURAL LAND 
DOWNSTREAM OF SIOUX FALLS...AND THE SALVAGE YARD IN EXTREME EASTERN 
SIOUX FALLS...WILL BEGIN TO FLOOD. 


$$

SDC035-201942-
/O.CON.KFSD.FL.W.0014.000000T0000Z-110320T1942Z/
/MTVS2.2.SM.110316T2145Z.110318T1200Z.110319T1942Z.NO/
337 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE FIRESTEEL CREEK NEAR MOUNT VERNON.
* AT 02AM FRIDAY THE STAGE WAS 13.8 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL RISE TO 14.1 FEET BY 7 AM FRIDAY.
* AT STAGES NEAR 13.5 FEET...THE BRIDGE ON 404TH AVENUE IS 
OVERTOPPED. 


$$

IAC041-201330-
/O.CON.KFSD.FL.W.0040.110318T0945Z-110320T1330Z/
/SPOI4.1.ER.110318T0945Z.110319T0000Z.110319T1330Z.NO/
337 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE OCHEYEDAN RIVER NEAR SPENCER.
* UNTIL SUNDAY MORNING.
* AT 02AM FRIDAY THE STAGE WAS 7.9 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 5 AM FRIDAY AND CREST NEAR 8.3
  FEET BY FRIDAY MARCH 18. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  SATURDAY MARCH 19.
* AT STAGES NEAR 8.0 FEET...MINOR FLOODING OF PASTURE LAND BEGINS. 


$$

IAC021-041-251236-
/O.CON.KFSD.FL.W.0013.000000T0000Z-000000T0000Z/
/LNNI4.1.SM.110315T1945Z.110317T0530Z.000000T0000Z.NO/
337 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* AT 03AM FRIDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 7 PM FRIDAY AND CREST NEAR 
  18.3 FEET BY SUNDAY MARCH 20.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS 
FLOODED. 


$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE   TIME      CREST  TIME

SKUNK CREEK
WCCS2     9.0    8.69 FRI 3 AM                      11.0  THU MAR 17

VERMILLION RIVER
PKRS2     9.0   10.30 FRI 3 AM                      10.8  THU MAR 17

BIG SIOUX RIVER
SXFS2    16.0   15.41 FRI 2 AM    17.7  SAT 7 AM

FIRESTEEL CREEK
MTVS2     8.0   13.79 FRI 2 AM    14.1  FRI 7 AM

OCHEYEDAN RIVER
SPOI4     8.0    7.91 FRI 3 AM     8.3  FRI 7 PM 

LITTLE SIOUX RIVER
LNNI4    18.0   17.81 FRI 3 AM    18.3  SAT 7 PM
572 
WGUS83 KFSD 181556
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1056 AM CDT FRI MAR 18 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...

  SKUNK CREEK NEAR HARTFORD 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...IOWA...MINNESOTA...

  JAMES RIVER AT HURON 
  JAMES RIVER NEAR FORESTBURG
  JAMES RIVER AT MITCHELL
  JAMES RIVER NEAR SCOTLAND
  JAMES RIVER ABOVE YANKTON
  FIRESTEEL CREEK NEAR MOUNT VERNON 
  LITTLE VERMILLION NEAR SALEM
  WEST FORK VERMILLION RIVER NEAR PARKER 
  VERMILLION RIVER NEAR DAVIS
  VERMILLION RIVER NEAR WAKONDA
  BIG SIOUX RIVER NEAR BROOKINGS 
  BIG SIOUX RIVER NEAR DELL RAPIDS
  BIG SIOUX RIVER AT SIOUX FALLS 60TH STREET
  BIG SIOUX RIVER AT SIOUX FALLS NORTH CLIFF
  BIG SIOUX RIVER AT HAWARDEN
  BIG SIOUX RIVER AT AKRON
  SKUNK CREEK NEAR CHESTER
  SPLIT ROCK CREEK BELOW JASPER
  SPLIT ROCK CREEK NEAR CORSON 
  ROCK RIVER AT ROCK RAPIDS 
  OCHEYEDAN RIVER NEAR SPENCER 
  LITTLE SIOUX RIVER NEAR MILFORD
  LITTLE SIOUX RIVER AT SPENCER 
  LITTLE SIOUX RIVER AT LINN GROVE
  REDWOOD RIVER NEAR MARSHALL
  DES MOINES RIVER AT JACKSON 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
TONIGHT AND 10 DAYS OF TEMPERATURE FORECASTS. ANY ADDITIONAL 
FUTURE RAINS COULD AFFECT THE CREST FORECASTS. THESE SHOULD NOT BE
ASSUMED TO BE THE ABSOLUTE CRESTS FOR THIS SNOWMELT SEASON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

&&

SDC099-101-251956-
/O.CON.KFSD.FL.W.0039.000000T0000Z-000000T0000Z/
/SCCS2.3.ER.110317T2357Z.110318T0015Z.000000T0000Z.NR/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK CREEK NEAR CHESTER.
* AT 10AM FRIDAY THE STAGE WAS 7.8 FEET.
* FLOOD STAGE IS 7.0 FEET.
* AT STAGES NEAR 7.0 FEET...FLOODING BEGINS TO AFFECT SIGNIFICANT 
  AMOUNTS OF PASTURE LAND. 

$$

SDC099-181626-
/O.CAN.KFSD.FL.W.0035.000000T0000Z-110318T1556Z/
/HTFS2.3.SM.110316T2041Z.110317T0215Z.110318T1351Z.NR/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SKUNK CREEK NEAR HARTFORD.
* AT 10AM FRIDAY THE STAGE WAS 9.7 FEET.
* FLOOD STAGE IS 10.0 FEET.
* AT STAGES NEAR 10.0 FEET...THE LOWER BANKS ON BOTH SIDES OF SKUNK 
  CREEK ARE OVERTOPPED FLOODING LOW LYING PASTURE LAND. 

$$

SDC005-251955-
/O.EXT.KFSD.FL.W.0015.110321T1200Z-000000T0000Z/
/HURS2.3.SM.110321T1200Z.110327T0000Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER AT HURON.
* FROM MONDAY MORNING UNTIL FURTHER NOTICE.
* AT 10AM FRIDAY THE STAGE WAS 9.7 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 7 AM MONDAY AND CREST NEAR 
  17.0 FEET BY SATURDAY MARCH 26.
* AT STAGES NEAR 16.5 FEET...JERSEY...RIVERSIDE...AND SHERMAN WILL 
  BEGIN FLOODING. 

$$

SDC111-251955-
/O.CON.KFSD.FL.W.0016.110319T0730Z-000000T0000Z/
/FORS2.3.SM.110319T0730Z.110329T1800Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER NEAR FORESTBURG.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE.
* AT 10AM FRIDAY THE STAGE WAS 10.8 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 2 AM SATURDAY AND CREST NEAR 
  16.0 FEET BY TUESDAY MARCH 29.
* AT STAGES NEAR 16.0 FEET...MOST OF THE FLOOD PLAIN IS UNDER 
  WATER...AND THE WATER REACHES THE BOTTOM OF THE BRIDGE ON 
  HIGHWAY 34.

$$

SDC035-061-251955-
/O.CON.KFSD.FL.W.0017.000000T0000Z-000000T0000Z/
/JRMS2.3.SM.110317T0025Z.110401T0000Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER AT MITCHELL.
* AT 09AM FRIDAY THE STAGE WAS 19.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 22.5 FEET BY THURSDAY MARCH 31
  THEN BEGIN FALLING.
* AT STAGES NEAR 22.0 FEET...WATER OVERTOPS 257TH STREET ABOUT 100 
  YARDS EAST OF THE BRIDGE. 

$$

SDC067-135-251955-
/O.CON.KFSD.FL.W.0018.000000T0000Z-000000T0000Z/
/SCOS2.3.SM.000000T0000Z.110404T0600Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER NEAR SCOTLAND.
* AT 10AM FRIDAY THE STAGE WAS 13.5 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 16.8 FEET BY MONDAY APRIL 04 
  THEN BEGIN FALLING.
* AT STAGES NEAR 16.0 FEET...APPROXIMATELY 22850 ACRES OF FARM LAND 
  ARE FLOODED BETWEEN MITCHELL AND YANKTON. 

$$

SDC135-251955-
/O.CON.KFSD.FL.W.0019.110321T1500Z-000000T0000Z/
/YNNS2.3.SM.110321T1500Z.110405T1800Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER ABOVE YANKTON.
* FROM MONDAY MORNING UNTIL FURTHER NOTICE.
* AT 10AM FRIDAY THE STAGE WAS 8.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 10 AM MONDAY AND CREST NEAR 
  16.0 FEET BY TUESDAY APRIL 05.
* AT STAGES NEAR 16.0 FEET...SW JIM RIVER ROAD NEAR 305TH STREET 
  FLOODS. 

$$

SDC011-101-251955-
/O.EXT.KFSD.FL.W.0020.110319T2000Z-000000T0000Z/
/BRKS2.3.SM.110319T2000Z.110323T0600Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG SIOUX RIVER NEAR BROOKINGS.
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 09AM FRIDAY THE STAGE WAS 7.3 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 3 PM SATURDAY AND CREST NEAR 
  13.1 FEET BY THURSDAY MARCH 24.
* AT STAGES NEAR 13.0 FEET...THE BRIDGE 1 MILE SOUTH OF MEDARY ON 
  471ST AVENUE IS OVERTOPPED. 

$$

SDC099-101-251955-
/O.CON.KFSD.FL.W.0021.000000T0000Z-000000T0000Z/
/DERS2.3.SM.110317T2100Z.110325T1800Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG SIOUX RIVER NEAR DELL RAPIDS.
* AT 10AM FRIDAY THE STAGE WAS 12.6 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 13.1 FEET BY SUNDAY MARCH 20 
  THEN BEGIN FALLING. A SECOND CREST NEAR 15.0 FEET IS EXPECTED ON
  FRIDAY MARCH 25.
* AT STAGES NEAR 15.0 FEET...SOME HOMES IN DELL RAPIDS AND RENNER ARE
  FLOODED...AND THE JAYCEE CAMP BETWEEN BALTIC AND RENNER IS ALSO 
  FLOODED. 

$$

SDC099-251955-
/O.CON.KFSD.FL.W.0022.000000T0000Z-000000T0000Z/
/SFLS2.2.SM.110317T2230Z.110326T0000Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG SIOUX RIVER AT SIOUX FALLS 60TH STREET.
* AT 09AM FRIDAY THE STAGE WAS 12.7 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 13.4 FEET BY SATURDAY MARCH 19
  WITH A SECOND CREST NEAR 15.5 FEET EXPECTED ON SATURDAY MARCH 26.
* AT STAGES NEAR 15.0 FEET...FLOODING BEGINS TO AFFECT ROADS...
  HOMES...AND BUSINESSES IN RENNER. 

$$

IAC119-SDC083-099-251955-
/O.CON.KFSD.FL.W.0023.000000T0000Z-000000T0000Z/
/SXFS2.2.SM.110319T0600Z.110326T0000Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG SIOUX RIVER AT SIOUX FALLS NORTH CLIFF.
* AT 10AM FRIDAY THE STAGE WAS 15.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 1 AM SATURDAY AND CREST NEAR 
  16.2 FEET BY SATURDAY MARCH 19. A SECOND CREST NEAR 21.8 FEET IS
  EXPECTED ON SATURDAY MARCH 26.

$$

IAC167-SDC083-127-251955-
/O.CON.KFSD.FL.W.0024.000000T0000Z-000000T0000Z/
/HAWI4.1.SM.110317T2239Z.110320T1800Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG SIOUX RIVER AT HAWARDEN.
* AT 06AM FRIDAY THE STAGE WAS ESTIMATED AT 16.8 FEET.
* FLOOD STAGE IS 15.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON THURSDAY 
  MARCH 17.
* FORECAST...THE RIVER WILL CREST NEAR 19.9 FEET BY SUNDAY MARCH 20 
  THEN BEGIN FALLING.
* AT STAGES NEAR 20.0 FEET...SOME FARM HOUSES ON THE SOUTH DAKOTA 
  SIDE OF THE RIVER ARE ISOLATED BY HIGH WATER. 

$$

IAC149-SDC127-251955-
/O.CON.KFSD.FL.W.0025.000000T0000Z-000000T0000Z/
/AKRI4.3.SM.110318T0400Z.110321T1200Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG SIOUX RIVER AT AKRON.
* AT 10AM FRIDAY THE STAGE WAS 16.8 FEET.
* FLOOD STAGE IS 16.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON THURSDAY 
  MARCH 17.
* FORECAST...THE RIVER WILL CREST NEAR 20.2 FEET BY MONDAY MARCH 21 
  THEN BEGIN FALLING.
* AT STAGES NEAR 19.5 FEET...SEVERAL FARM HOUSES ARE FLOODED. 

$$

SDC035-201900-
/O.EXT.KFSD.FL.W.0014.000000T0000Z-110320T1900Z/
/MTVS2.2.SM.110316T2145Z.110318T0345Z.110319T1900Z.NO/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE FIRESTEEL CREEK NEAR MOUNT VERNON.
* AT 10AM FRIDAY THE STAGE WAS 13.5 FEET.
* FLOOD STAGE IS 8.0 FEET.
* RECENT ACTIVITY...THE RIVER CRESTED AT 13.9 FEET ON THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY MARCH 19.
* AT STAGES NEAR 13.5 FEET...THE BRIDGE ON 404TH AVENUE IS 
  OVERTOPPED. 

$$

SDC087-251955-
/O.CON.KFSD.FL.W.0036.000000T0000Z-000000T0000Z/
/LVSS2.3.SM.110317T0200Z.110317T2315Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE VERMILLION NEAR SALEM.
* AT 09AM FRIDAY THE STAGE WAS 8.8 FEET.
* FLOOD STAGE IS 7.0 FEET.
* RECENT ACTIVITY...THE RIVER CRESTED AT 9.2 FEET ON THURSDAY.
* AT STAGES NEAR 9.5 FEET...THE BRIDGE ON 442ND AVENUE AT THE GAGE IS
  OVERTOPPED...AND THE WATER REACHES THE TOP OF THE CULVERTS ON 247TH 
  STREET NORTHWEST OF THE GAGE AND ON 443RD AVENUE EAST OF THE GAGE. 

$$

SDC125-200000-
/O.EXT.KFSD.FL.W.0033.000000T0000Z-110320T0000Z/
/PKRS2.2.SM.110316T1621Z.110317T1245Z.110319T0000Z.NO/
1056 AM CDT FRI MAR 18 2011

...FLOOD WARNING EXTENDED UNTIL 7 PM SATURDAY... 
THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK VERMILLION RIVER NEAR PARKER.
* AT 10AM FRIDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 9.0 FEET.
* RECENT ACTIVITY...THE RIVER CRESTED AT 10.8 FEET ON THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY MARCH 18.
* AT STAGES NEAR 9.0 FEET...MINOR FLOODING OF AGRICULTURAL LAND 
  BEGINS. 

$$

SDC125-251955-
/O.CON.KFSD.FL.W.0027.000000T0000Z-000000T0000Z/
/DVSS2.2.SM.110316T2230Z.110319T0000Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE VERMILLION RIVER NEAR DAVIS.
* AT 07AM FRIDAY THE STAGE WAS 13.8 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 14.1 FEET BY FRIDAY MARCH 18 
  THEN BEGIN FALLING.
* AT STAGES NEAR 14.5 FEET...THE HIGHER BANKS AND LEVEES GET 
  OVERTOPPED...AND FLOODING OF SOME RURAL ROADS SOUTH OF DAVIS 
  BEGINS. ALSO 280TH STREET BETWEEN 459TH AND 460TH AVENUE IS
  FLOODED. 

$$

SDC027-251955-
/O.CON.KFSD.FL.W.0028.110319T0345Z-000000T0000Z/
/WKAS2.2.SM.110319T0345Z.110321T0000Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE VERMILLION RIVER NEAR WAKONDA.
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 07AM FRIDAY THE STAGE WAS ESTIMATED AT 12.2 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 11 PM FRIDAY AND CREST NEAR 
  16.0 FEET BY MONDAY MARCH 21.
* AT STAGES NEAR 16.0 FEET...WATER REACHES THE BOTTOM OF THE BRIDGE 
  ON 304TH STREET WEST OF DALESBURG...HIGHWAY 19 NEAR 299TH STREET 
  BEGINS TO FLOOD...302ND STREET NEAR COLFAX CORNER WILL BE
  FLOODED...AND APPROXIMATELY 10000 ACRES COULD BE FLOODED BETWEEN
  CENTERVILLE AND VERMILLION. 

$$

IAC041-059-251955-
/O.CON.KFSD.FL.W.0037.000000T0000Z-000000T0000Z/
/MIFI4.2.SM.110317T0104Z.110318T1310Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER NEAR MILFORD.
* AT 08AM FRIDAY THE STAGE WAS 14.6 FEET.
* FLOOD STAGE IS 12.0 FEET.
* AT STAGES NEAR 14.5 FEET...190TH AVENUE BETWEEN 110TH STREET AND 
  120TH STREET IS FLOODED. 

$$

IAC041-230000-
/O.EXT.KFSD.FL.W.0031.000000T0000Z-110323T0000Z/
/SPWI4.1.SM.110317T1206Z.110319T0000Z.110322T0000Z.NO/
1056 AM CDT FRI MAR 18 2011

...FLOOD WARNING EXTENDED UNTIL 7 PM TUESDAY... 
THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT SPENCER.
* AT 08AM FRIDAY THE STAGE WAS 10.9 FEET.
* FLOOD STAGE IS 10.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON THURSDAY 
  MARCH 17.
* FORECAST...THE RIVER WILL CREST NEAR 11.2 FEET BY SATURDAY MARCH 
  19. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MARCH 21.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR 
  FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS 
  BEGINS. 

$$

IAC021-041-251955-
/O.CON.KFSD.FL.W.0013.000000T0000Z-000000T0000Z/
/LNNI4.1.SM.110315T1945Z.110317T0530Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* AT 10AM FRIDAY THE STAGE WAS 17.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 1 PM FRIDAY AND CREST NEAR 
  18.3 FEET BY SUNDAY MARCH 20.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS 
  FLOODED. 

$$

MNC063-251955-
/O.EXT.KFSD.FL.W.0026.110319T1412Z-000000T0000Z/
/JCKM5.2.SM.110319T1412Z.110322T1200Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT JACKSON.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE.
* AT 10AM FRIDAY THE STAGE WAS 10.8 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 9 AM SATURDAY AND CREST NEAR 
  14.4 FEET BY TUESDAY MARCH 22.
* AT STAGES NEAR 14.0 FEET...FLOODING BEGINS TO AFFECT HOMES AND 
  BUSINESSES ALONG THE NON-LEVEED PORTIONS OF THE RIVER IN JACKSON. 

$$

MNC133-SDC099-251955-
/O.CON.KFSD.FL.W.0034.000000T0000Z-000000T0000Z/
/JSPM5.2.SM.110316T2218Z.110317T1315Z.000000T0000Z.UU/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE SPLIT ROCK CREEK BELOW JASPER.
* AT 10AM FRIDAY THE STAGE WAS 91.4 FEET.
* FLOOD STAGE IS 91.0 FEET.
* AT STAGES NEAR 91.0 FEET...THE LOWER BANKS ON THIS STRETCH OF THE 
  CREEK ARE OVERTOPPED. THE LOW WATER CROSSING ON 250TH STREET AT THE 
  MN/SD STATE LINE IS FLOODED. 

$$

SDC099-211400-
/O.EXT.KFSD.FL.W.0029.000000T0000Z-110321T1400Z/
/COSS2.1.SM.110317T0118Z.110318T0345Z.110320T1400Z.NO/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE SPLIT ROCK CREEK NEAR CORSON.
* AT 09AM FRIDAY THE STAGE WAS 9.3 FEET.
* FLOOD STAGE IS 8.5 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 9.7 FEET BY SATURDAY MARCH 19.
  THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MARCH 20.
* AT STAGES NEAR 9.0 FEET...THE PARKING LOT AT HUSET SPEEDWAY IS 
  FLOODED. 

$$

IAC119-240430-
/O.EXT.KFSD.FL.W.0030.000000T0000Z-110324T0430Z/
/RAPI4.1.SM.110316T2346Z.110319T0600Z.110323T0430Z.NO/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT ROCK RAPIDS.
* AT 10AM FRIDAY THE STAGE WAS 14.4 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 14.8 FEET BY SATURDAY MARCH 
  19. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MARCH 22.
* AT STAGES NEAR 16.0 FEET...THE HIGHER BANKS ON THE LEFT SIDE OF THE
  RIVER...AND THE LOWER BANKS ON THE RIGHT SIDE...WILL BEGIN
  FLOODING. 

$$

IAC041-200600-
/O.EXT.KFSD.FL.W.0040.000000T0000Z-110320T0600Z/
/SPOI4.1.ER.110318T1415Z.110318T1800Z.110319T0600Z.NO/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE OCHEYEDAN RIVER NEAR SPENCER.
* AT 09AM FRIDAY THE STAGE WAS 8.0 FEET.
* FLOOD STAGE IS 8.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON FRIDAY MARCH 
  18.
* FORECAST...CREST NEAR 8.1 FEET BY FRIDAY MARCH 18. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY SATURDAY MARCH 19.
* AT STAGES NEAR 8.0 FEET...MINOR FLOODING OF PASTURE LAND BEGINS. 

$$

MNC083-251955-
/O.CON.KFSD.FL.W.0032.110320T1800Z-000000T0000Z/
/MMLM5.1.SM.110320T1800Z.110322T1200Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE REDWOOD RIVER NEAR MARSHALL.
* FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 10AM FRIDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 3 AM MONDAY AND CONTINUE TO 
  RISE TO NEAR 14.9 FEET BY 7 AM TUESDAY. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* AT STAGES NEAR 14.0 FEET...THERE WILL BE MINOR FLOODING OF LOW 
  LYING AREAS OUTSIDE OF MARSHALL. 

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

SKUNK CREEK
SCCS2     7.0    7.78 FRI 10 AM                     7.8  THU MAR 17
HTFS2    10.0    9.73 FRI 10 AM                    12.6  WED MAR 16

JAMES RIVER
HURS2    11.0    9.67 FRI 10 AM   17.0  SAT 7 PM   
FORS2    12.0   10.80 FRI 10 AM   16.0  TUE 1 PM   
JRMS2    17.0   19.65 FRI 10 AM   22.5  THU 7 PM   
SCOS2    13.0   13.48 FRI 10 AM   16.8  MON 1 AM   
YNNS2    12.0    8.94 FRI 10 AM   16.0  TUE 1 PM   

BIG SIOUX RIVER
BRKS2     9.0    7.28 FRI 10 AM   13.1  WED 1 AM   
DERS2    12.0   12.60 FRI 10 AM   15.0  FRI 1 PM   
SFLS2    12.0   12.69 FRI  9 AM   15.5  FRI 7 PM  
SXFS2    16.0   15.44 FRI 10 AM   21.8  FRI 7 PM   
HAWI4    15.0  E16.81 FRI  7 AM   19.9  SUN 1 PM  
AKRI4    16.0   16.84 FRI 10 AM   20.2  MON 7 AM 

FIRESTEEL CREEK
MTVS2     8.0   13.48 FRI 10 AM                      13.9  THU MAR 17

VERMILLION RIVER
LVSS2     7.0    8.83 FRI  9 AM                       9.2  THU MAR 17
PKRS2     9.0    9.90 FRI 10 AM                      10.8  THU MAR 17
DVSS2    11.0   13.80 FRI  7 AM    14.1  FRI 7 PM
WKAS2    14.0  E12.21 FRI  7 AM    16.0  SUN 7 PM

LITTLE SIOUX RIVER
MIFI4    12.0   14.61 FRI  8 AM                      14.6  FRI MAR 18
SPWI4    10.0   10.89 FRI  9 AM   11.2  FRI  7 PM 
LNNI4    18.0   17.88 FRI 10 AM   18.3  SAT  7 PM    18.6  THU MAR 17

WEST FORK DES MOINES RIVER
JCKM5    12.0   10.82 FRI 10 AM   14.4  TUE  7 AM 

SPLIT ROCK CREEK
JSPM5    91.0   91.38 FRI 10 AM                      94.0  THU MAR 17
COSS2     8.5    9.32 FRI 10 AM    9.7  SAT  1 AM    10.0  THU MAR 17

ROCK RIVER
RAPI4    13.0   14.38 FRI 10 AM   14.8  SAT  1 AM    14.6  FRI MAR 18

OCHEYEDAN RIVER
SPOI4     8.0    7.98 FRI 10 AM    8.1  FRI  1 PM     8.4  SUN MAR 13

REDWOOD RIVER
MMLM5    14.0   12.20 FRI 10 AM   14.9  TUE  7 AM    

MG
052 
WGUS83 KFSD 181952
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
252 PM CDT FRI MAR 18 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IOWA...

  OCHEYEDAN RIVER NEAR SPENCER 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

&&

IAC041-182022-
/O.CAN.KFSD.FL.W.0040.000000T0000Z-110320T0600Z/
/SPOI4.1.ER.110318T1415Z.110318T1515Z.110318T1515Z.NO/
252 PM CDT FRI MAR 18 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE OCHEYEDAN RIVER NEAR SPENCER.
* AT 01PM FRIDAY THE STAGE WAS 7.8 FEET.
* FLOOD STAGE IS 8.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON FRIDAY MARCH 
  18.
* RECENT ACTIVITY...THE RIVER FELL BELOW FLOOD STAGE AT 10 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.5 FEET BY 7 AM 
  SATURDAY.
* AT STAGES NEAR 8.0 FEET...MINOR FLOODING OF PASTURE LAND BEGINS. 

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  RECENT OBSERVED
         STAGE  STAGE  TIME      CREST TIME

OCHEYEDAN RIVER
SPOI4     8.0    7.85 FRI 2 PM    8.4  SUN MAR 13

MG

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Mar 18, 3:15 AM CDT, 10 minutes earlier.

Area forecast discussion, Mar 18, 3:15 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
315 AM CDT FRI MAR 18 2011

.DISCUSSION...
STILL DOUBT ABOUT IF ANY OF THE MID LEVEL PRECIPITATION RETURNS WILL
REACH THE SURFACE THIS MORNING NEAR THE MO RIVER. WILL GO WITH A FEW
SPRINKLES FOR THE MORNING HOURS BEFORE WHAT IS LEFT OF THIS WEAK
SYSTEM MOVES ON SOUTHEAST AND DISSIPATES. MIDDLE AND HIGH CLOUDS
WILL DECREASE AS THIS HAPPENS AND AS THE DAY GOES ON A DECENT AMOUNT
OF SUNSHINE SHOULD DEVELOP. TEMPERATURES WILL BE SEASONABLY MILD AS
PER GUIDANCE.

AFTER A MOSTLY CLEAR NIGHT TONIGHT...CLOUDS SHOULD INCREASE AGAIN
SATURDAY. AT THIS POINT MID LEVEL LIFT AND INCREASING MOISTURE SEEMS
TOO WEAK AND SPOTTY AS IT PASSES BY AND WILL KEEP PRECIPITATION OUT
OF THE FORECAST FOR SATURDAY. MODELS STILL POINTING AT INCREASING
LOW LEVEL MOISTURE LATE SATURDAY NIGHT AND WILL KEEP SOME DRIZZLE
AND LIGHT RAIN CHANCE FOR THAT TIME EAST OF THE JAMES RIVER.

SUNDAY SHORT WAVE SHOULD TRIGGER A FEW LIGHT SHOWERS BUT AGAIN
PARAMETERS SEEM WEAK WITH THERMAL CONTRAST NOT LOOKING NEARLY AS
GOOD AS A DAY OR SO AGO. THIS WAVE EXITS SUNDAY NIGHT...THEN WE
AWAIT A POSSIBLY MORE SIGNIFICANT TUESDAY SYSTEM. TEMPERATURES
SHOULD REMAIN SEASONABLY MILD ON HIGHS TO JUST MILD ON LOWS TILL
COLDER AIR ARRIVES WITH OR BEHIND THIS SYSTEM. / WILLIAMS

&&

.AVIATION...
VFR CONDITIONS EXPECTED THROUGH THE PERIOD. WEST TO NORTHWEST FLOW
WILL BECOME LIGHT AND VARIABLE TODAY AS SURFACE RIDGE MOVES INTO THE
AREA...EVENTUALLY TURNING TO THE SOUTHEAST AS THE RIDGE SHIFTS EAST
THIS EVENING. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA
THIS MORNING...BUT LITTLE MOISTURE BELOW 10K FEET WILL MAKE IT TOUGH
FOR MUCH MORE THAN SPRINKLES TO REACH THE GROUND...WITH THAT CHANCE
MAINLY THROUGH THE MISSOURI RIVER VALLEY. PLAN TO LEAVE 12Z TAFS DRY
AT THIS TIME...BUT CANNOT RULE OUT A BRIEF VERY LIGHT RAIN SHOWER AT
KSUX PRIOR TO 18Z.   /JH

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

WILLIAMS
Hazardous weather outlook, Mar 17, 4:51 AM CDT, 22 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
451 AM CDT THU MAR 17 2011

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-181200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
451 AM CDT THU MAR 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

FLOODING...
FLOODING WILL CONTINUE TO INCREASE FOR PARTS OF THE JAMES
RIVER...VERMILLION RIVER...BIG SIOUX RIVER...LITTLE SIOUX
RIVER...ROCK RIVER...AND THE DES MOINES RIVER FOR AT LEAST THE
NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

WILLIAMS

Nearby

River Flood Warnings in Iowa, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.